Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Transfer in generalized sheaf cohomology


Author: Robert Piacenza
Journal: Proc. Amer. Math. Soc. 90 (1984), 653-656
MSC: Primary 55N30; Secondary 55R12
MathSciNet review: 733421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to define the transfer in generalized sheaf cohomology and state its most important properties. Under appropriate conditions the transfer defined here agrees with the transfer defined using different methods by Roush, Kahn, and Priddy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N30, 55R12

Retrieve articles in all journals with MSC: 55N30, 55R12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0733421-9
PII: S 0002-9939(1984)0733421-9
Keywords: Transfer, sheaf, spectra, Postnikov decomposition, finite covering map, hypercovering, generalized Čech cohomology
Article copyright: © Copyright 1984 American Mathematical Society